# SDR C2XA98IA141

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69548
- Make and model: Beech 1900D
- Aircraft serial: UE193
- System (JASC): 6120 · Propeller Controlling System
- Part: P/C Board
- Part number: 1293640919
- Condition: Inoperative
- Location: Nr 2 Prop
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING FLT 3838 - THE NR 2 PROPELLER FEATHERED ON APPROACH TO IAH.  THE A/C LANDED WITHOUT INCIDENT AT IAH WHERE MAINTENANCE REMOVED AND REPLACED AUTOFEATHER PRINTED CIRCUIT BOARD.  OPERATION CHECKS WERE DONE IAW B1900-D MM 61-21-00 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
